MathSciNet Relay Station
MathSciNet bibliographic data
MR885138 58G32 (60J60)
Kliemann, Wolfgang Recurrence and invariant measures for degenerate diffusions. Ann. Probab. 15 (1987), no. 2, 690–707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement